Indications Fexofenadine hydrochloride, the active ingredient of ALLEGRA-120 mg the Allergy Medication, is a histamine H1-receptor antagonist.It is indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 6 years of age and older. Symptoms treated effectively were sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes.Indicated for treatment of uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 years of age and older. Significantly reduces pruritus and the number of wheals. Side Effects Allegra side effects with Allegra 180 mg for seasonal allergies are low and may include headache, cold, or backache. Allegra side effects with Allegra 120 mg for seasonal allergies are low; less than 3% of people experience cold or flu, nausea, menstrual pain, or drowsiness. Allegra side effects with Allegra-120 for hives are low and may include backache, sinusitis, dizziness, or drowsiness. Allegra side effects with Allegra 30 mg are low and may include headache, cold, coughing, or accidental injury. Allegra side effects with Allegra D side effects were similar to Allegra side effects alone and may include headache, insomnia, and nausea. Due to the decongestant (pseudoephedrine) component in Allegra-D, Allegra-D must not be used if you: are taking an MAO inhibitor (a medication for depression) or have stopped taking an MAO inhibitor within 14 days; retain urine; have narrow-angle glaucoma; have severe high blood pressure or severe heart disease. You should also tell your doctor if you have Allegra side effects like high blood pressure, diabetes, heart disease, glaucoma, thyroid disease, impaired kidney function, or symptoms of an enlarged prostate such as difficulty urinating.